# SDR AALA20160426004

- Difficulty date: April 25, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 78,815 hours, 21,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: P4010051112
- Part serial: 182B
- Condition: Faulty
- Location: Cabin
- Part time: 45,304 hours, 14,938 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHTS AT SEATS BETWEEN ROWS 26 & 36 & AT R4 & L4 DOORS ARE INOPERATIVE.  R & R CONTROL MODULE & BATTERY AT  AFT GALLEY AREA & ACCOMPLISHED OPERATIONAL CHECK IAW AMM 33-51-07.  SEE ALSO AALA 20160429012.
